CaltechAUTHORS
  A Caltech Library Service

Indicators, Chains, Antichains, Ramsey Property

Sokić, Miodrag (2013) Indicators, Chains, Antichains, Ramsey Property. Canadian Mathematical Bulletin, 57 (3). pp. 631-639. ISSN 0008-4395. doi:10.4153/CMB-2013-028-0. https://resolver.caltech.edu/CaltechAUTHORS:20140919-090801623

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140919-090801623

Abstract

We introduce two Ramsey classes of finite relational structures. The first class contains finite structures of the form (A,(I_i)^n_(i=1),≤,(≾_i)^n_(i=1), where ≤ is a total ordering on A and ≾_i is a linear ordering on the set {ɑ, є A : I_i(ɑ)}. The second class contains structures of the form (ɑ,≤,(i_i)^n_i=1,≾), where (A,≤) is a weak ordering and ≤ is a linear ordering on A such that A is partitioned by {ɑ, є A : I_i(ɑ)} into maximal chains in the partial ordering ≤ and each {ɑ, є A : I_i(ɑ)} is an interval with respect to.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://cms.math.ca/10.4153/CMB-2013-028-0PublisherArticle
http://dx.doi.org/10.4153/CMB-2013-028-0DOIArticle
Additional Information:© 2013 Canadian Mathematical Society. Received by the editors April 26, 2013; revised August 2, 2013. Published electronically September 10, 2013. The author is grateful to the referee for valuable comments and suggestions.
Subject Keywords:Ramsey property, linear orderings
Issue or Number:3
Classification Code:AMS subject classification: 05C55, 03C15, 54H20
DOI:10.4153/CMB-2013-028-0
Record Number:CaltechAUTHORS:20140919-090801623
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140919-090801623
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:49847
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:19 Sep 2014 18:32
Last Modified:10 Nov 2021 18:48

Repository Staff Only: item control page